| Model Number |
MMT-723RNAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
07/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer was hospitalized due to high blood glucose level and diabetic ketoacidosis on (b)(6) 2020.Customer¿s blood glucose level was 726 mg/dl.Customer was treated with insulin drip.Customer stated that the drive support cap was normal.Customer declined to check air bubbles and leak.The insulin pump will not be returned for analysis.